I started Viibryd about a week ago and I have had dizziness, nausea, and headaches. (Not much of the reported diarrea thank goodness.) I am wondering if the side-effects diminish or end after taking it for a while? I have tried so many anti-depressants that I was really hoping this would be the answer, but I can't afford to waste too much time if there's no hope of getting past the side-effects. Any advice would be sooo much appreciated.
I haven't taken Viibryd myself ... but the link below has reviews, which you may find useful. All the best.
I appreciate the feedback. I completed a month of the Viibryd and reduced the doseage hoping it would be more tolerable. Unfortuanately, the side-effects were just too problematic to allow me to function. I'm now trying citalopram, have been on it about 5 days now and already wondering what this will do. I guess I'll see. It's frustrating to have tried so many and not gotten the relief I need to be a functioning member in society. That and it's unsettling that I feel like my doctor's just guessing. lol. thanks again for your responses.
It makes me sick too. I've found it's better if you take it at night with a light snack and go RIGHT TO BED! It can make ya sicker than a dog! I'm at max dose and the nausea got a little better, but now having horrible brain zaps when I try to go to sleep or if I get too tired. Gonna see if I can go back down to 20 or 30. 40 mg is just too much. Depression is controlled pretty well, but it was at 30. and the side effects at this dosage is just not worth it to me.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long do the initial side effects of cymbalta last? The headaches,nausea, fatigue , whirlybird b?
Posted 2 Jan 2010 • 12 answers
Posted 16 Feb 2012 • 6 answers
Posted 26 Nov 2013 • 3 answers
Posted 3 Mar 2014 • 1 answer
My doctor just doubled my dose of Viibryd to 40mg twice daily. I am horribly nauseous despite taking
Posted 14 Mar 2014 • 1 answer